×

zbMATH — the first resource for mathematics

The perturbed compound Poisson risk model with two-sided jumps. (English) Zbl 1185.91198
In this rather technical paper, the authors study a classical compound Poisson risk model perturbed by a Brownian motion with two-sided jumps. The upward jumps can be interpreted as the random gains of an insurance company, the downward jumps being the random losses. Defective renewal equations, discounted penalty functions (at ruin caused by a jump or caused by oscillation) and their Laplace transforms are derived. Asymptotic behavior for the probability of ruin is studied in the case the loss jumps are heavy-tailed. A numerical example concludes the paper.

MSC:
91G80 Financial applications of other theories
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gerber, H.U., An extension of the renewal equation and its application in the collective theory of risk, Skandinavisk aktuarietidskrift, 205-210, (1970) · Zbl 0229.60062
[2] Dufresne, F.; Gerber, H.U., Risk theory for the compound Poisson process that is perturbed by diffusion, Insurance: mathematics and economics, 10, 1, 51-59, (1991) · Zbl 0723.62065
[3] Gerber, H.U.; Landry, B., On the discounted penalty at ruin in a jump-diffusion and the perpetual put option, Insurance: mathematics and economics, 22, 3, 263-276, (1998) · Zbl 0924.60075
[4] Tsai, C.C.L., On the discounted distribution functions of the surplus process perturbed by diffusion, Insurance: mathematics and economics, 28, 3, 401-419, (2001) · Zbl 1074.91562
[5] Tsai, C.C.L.; Willmot, G.E., A generalized defective renewal equation for the surplus process perturbed by diffusion, Insurance: mathematics and economics, 30, 1, 51-66, (2002) · Zbl 1074.91563
[6] Tsai, C.C.L.; Willmot, G.E., On the moments of the surplus process perturbed by diffusion, Insurance: mathematics and economics, 31, 3, 327-350, (2002) · Zbl 1063.91051
[7] Perry, D.; Stadje, W.; Zacks, S., First-exit time for the compound Poisson processes for some types of positive and negative jumps, Stochastic models, 18, 1, 139-157, (2002) · Zbl 0998.60089
[8] Kou, S.G.; Wang, H., First passage times of a jump diffusion process, Advances in applied probability, 35, 2, 504-531, (2003) · Zbl 1037.60073
[9] Xing, X.; Zhang, W.; Jiang, Y., On the time to ruin and the deficit at ruin in a risk model with double-sided jumps, Statistics & probability letters, 78, 16, 2692-2699, (2008) · Zbl 1153.91024
[10] Jacobsen, M., The time to ruin for a class of Markov additive risk process with two-sided jumps, Advances in applied probability, 37, 4, 963-992, (2005) · Zbl 1100.60021
[11] H. Yang, Z. Zhang, On a compound Poisson risk model with two-sided jumps, Working paper, 2008
[12] Wang, G., A decomposition of the ruin probability for the risk process perturbed by diffusion, Insurance: mathematics and economics, 28, 1, 49-59, (2001) · Zbl 0993.60087
[13] Li, S.; Garrido, J., The gerber – shiu function in a sparre Andersen risk process perturbed by diffusion, Scandinavian actuarial journal, 3, 161-186, (2005) · Zbl 1092.91049
[14] Wang, G.; Wu, R., The expected discounted penalty function for the perturbed compound Poisson risk process with constant interest, Insurance: mathematics and economics, 42, 1, 59-64, (2008) · Zbl 1141.91551
[15] Dickson, D.C.M.; Hipp, C., On the time to ruin for Erlang(2) risk processes, Insurance: mathematics and economics, 29, 3, 333-344, (2001) · Zbl 1074.91549
[16] Li, S.; Garrido, J., On ruin for the Erlang(n) risk process, Insurance: mathematics and economics, 34, 3, 391-408, (2004) · Zbl 1188.91089
[17] Lin, X.S.; Willmot, G.E., Analysis of a defective renewal equation arising in in ruin theory, Insurance: mathematics and economics, 25, 1, 63-84, (1999) · Zbl 1028.91556
[18] Rolski, T.; Schmidli, H.; Schmidt, V.; Teugels, J., Stochastic processes for insurance and finance, (1999), John Wiley & Sons Ltd · Zbl 0940.60005
[19] Embrechts, P.; Kl├╝ppelberg, C.; Mikosch, T., Modeling extrement events for insurance and finance, (1997), Springer New York
[20] Embrechts, P.; Villasenor, J.A., Ruin estimation for large claims, Insurance: mathematics and economics, 7, 4, 269-274, (1988) · Zbl 0666.62098
[21] Yin, C.; Zhao, J., Nonexponential asymptotics for the solutions of renewal equations, with applications, Journal of applied probability, 43, 3, 815-824, (2006) · Zbl 1125.60090
[22] Veraverbeke, N., Asymptotic estimates for the probability of ruin in a Poisson model with diffusion, Insurance: mathematics and economics, 13, 1, 57-62, (1993) · Zbl 0790.62098
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.